Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from dry eye, Reynaud's syndrome, joint pain and abdominal distress. History of hypoparathyroidism and kidney stones. Related to menopause?

Hi, I m a 51 yr old peri menopausal female fitness instructor. For the past 6 months I have been experiencing a left dry eye and moderate to severe Raynauds Phenomena, also a lot of abdominal distress. I also been dealing with hypoparathyroidism, secondary, which has caused me to have horrible kidney stone attacks. I also have body aches and joint pain, but I believe that s because I work my body to the max. I ve also noticed extreme fatigue..I ve never been a napper until now. Is there a connection with these symptoms or are they individual issues? I m trying my best to push through this and I ve been blaming most of my symptoms on menopause .
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
it is unlikely to be due to menopause.
this syndrome is likely to be related to an immune mediated disorder like connective tissue disease, vasculitis etc.
could you post the results of all the tests done so far , to enable a better advice.
pl. get thoroughly evaluated and diagnosed perfectly , so that treatment can be offered.
take care and pl. keep me posted on your progress.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor